# SDR EWCR070700002

- Difficulty date: July 3, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Aircraft: N757CK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600028
- Aircraft time: 10,333 hours, 8,699 cycles
- Engine: Pwa JT15D5
- Engine time: 10,126 hours, 8,543 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, Y, T
- Precautionary procedure: E, A

## Discrepancy

FOLLOW UP REPORT AFTER PILOT REPORT TO FSDO OF (LARGE) BIRD STRIKE TO INLET AND INGESTION INTO LT ENGINE.
